A 27-year-old female asked:
diagnosed with anxiety derpession ,heartburn taking lexapro, (escitalopram) seroquel lamotrigine and pantoprozole 40 and ranitidine 150 but stil have burning why ?
2 doctor answers
Dr. Erik Messamore answered
23 years experience Psychiatry
Many causes: A referral to a gastroenterologist may be necessary to rule out physiological/anatomical causes such as hiatal hernia or low muscle tone as the causes of intractable heartburn. You should also be aware that many psychotropic medications can cause or exacerbate heartburn in a small number of individuals. FYI, tricyclic antidepressants have H2 receptor blocking actions (similar to ranitidine).
Answered on Sep 26, 2016
Dr. Lynne Weixel answered
35 years experience Clinical Psychology
Lots of Rx's!: The last two are aimed at your 'burning' but if you've actually had some tissue damage from the duration of irritation, it may take time to heal. Ask for diet recommendations. Try a sip or two of a Tbsp of good apple cider vinegar in 2 oz water w/ a pinch of baking soda. It works like magic for me! CBT Tx can optimize the drug Tx. Seek a referral! Best!
Answered on May 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!